It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 20 for strattera and pupils. (0.005 seconds)


... Anyhoo, I'm 51 and just started Strattera about a month ago. ... (9 replies)
... The pupils are large because of the side affect of the medication. ... (9 replies)
... Online's mom here. She and I had been posting about how Strattera was working for her lately and wanted to let you all know that we are quitting this drug as of today! ... (5 replies)

... ale recently diagnosed with profound ADD. My doc put me on Ritalin. The Ritalin definitely knocked out the ADD! But I had every single intolerable side effect and flushed the Ritalin down the toilet by day three. ... (12 replies)
... Im 16 and was on strattera for about 2 months.My doctor noticed that I had dilated pupils. ... (9 replies)
... My pupils have been large too. Now I notice if someone on tv has large pupils and wonder what medication the actor is taking. ... (9 replies)
... I am on Strattera as well and while I have not noticed any light sensitivity beyond what is normal, I actually do get comments from others saying, "Oh my God, your pupils are HUGE! ... (9 replies)
... Hi all. They changed my 9 year old from the Strattera and started him on 5mg of adderall a day. The first problem seems to be he can't sleep. Is this normal? ... (4 replies)
... my 6 year old daughter started Strattera on Thanksgiving day, and she has had weird pupils ever since. They are huge! ... (9 replies)
... My 8 year old daughter has been on Strattera for 16 days. She has really bad crying spells every evening or she's just very hateful to everyone. The pupils of her eyes also stay large and do not constrict at all when light hits them. We've seen no improvement of her ADHD while taking Strattera. ... (15 replies)
... I was raised by getting a spanking when I acted out. This was not and still is not the resolution for my son. It only drives his anger. ... (11 replies)
... That helped me out a bit. When i was on strattera it did make me tired. I have discontinued accutane and strattera and 3 days later i still have dilated pupils. I think concerta works slowly for me so i may need to up the dose of it. ... (3 replies)
Straterra
Mar 31, 2003
... een on strettara for 2 mo. He was doing wonderful up until yesterday. He improved in all his classes at school the teachers have praised this new medication over and over. ... (68 replies)
Straterra
Mar 29, 2003
... been struggling with ADD for almost two years. I had reached rock bottom when I continued to have to pick my son up from school because he wasn't doing his work and spending our afternoon basically homeschooling. My son was burnt out on work. ... (68 replies)
... I was pretty nervous my first few weeks taking this. I had a couple of 'freak outs' where I would feel very detatched and panicky. I would get cold sweats and a bit shaky. ... (128 replies)
Straterra
Feb 1, 2003
... My daughter has been on Strattera 40 mg for two weeks. The side effect we have noticed is enlarged pupils. I have spoken with her eye doctor and they don't think there is a huge concern but I'm bringing her in for an appt. Another girl in our town is having the same problem. ... (152 replies)
Straterra
Feb 23, 2003
... icine at all, kids think she is just wierd. Unfortunately...I would too if I didn't understand her struggle with this add thing. I am not a mom who works all day and tries to medicate her child to make things easier...I read this so much everywhere. I believe if it didn't happen to your kid...you just don't get it. ... (152 replies)
... Im 16 and was on strattera for about 2 months.My doctor noticed that I had dilated pupils. ... (3 replies)
... and in fact, I'm one of the 4 or 5 people that noticed the traits. I had seen the exact same traits that I had struggled with for so many years in her, and tried the best to not make her feel ashamed of it... I always encourage her to use the positive aspects of it, and there are many of them. ... (6 replies)
... is your son still on Strattera. there is a known problem with certain vision types for this drug and it does cause enlarged pupils. You should check the insert. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 03:04 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!